# SDR DLM88070883

- Difficulty date: July 6, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 47,202 hours, 36,740 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LT TRAPAZOIDAL PANEL UPPER ANGLE.  ANGLE WAS REPLACED PER DWG 5930515 ON N/R TOO60106 HMV-3.
